# SDR CALA2025060205175

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,970 hours, 32,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR RH SHEAR PLATE LOWER AND UPPER SURFACES AT FR 69-70 HAS CORROSION.   REMOVED CORROSION ON RH SHEAR PLATE IAW A320 SRM 51-74-00. SHEAR PLATE DOES NOT HAVE ALLOWABLE DAMAGE LIMITS PER SRM. REMOVED AND REPLACED RH SHEAR PLATE IAW A320 SRM 51-42-11. WPB V933866. SEE CONTINUATION SHEET ATTACHED FOR ADDITIONAL WORK ACCOMPLISHED. REMOVED CORROSION ON RH SHEAR PLATE IAW A320 SRM 51-74-00 SHEAR PLATE NOT WITHIN ALLOWABLE DAMAGE LIMITS PER SRM REMOVED AND REP LACED RH SHEAR PLATE IAW A320 SRM 51-42-11.
